MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS LATERAL TROCH BOLT 30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS LATERAL TROCH BOLT 30MM; PROSTHESIS, HIP
Catalog Number 11-302130
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Foreign: (b)(6).
 
Event or Problem Description
It was reported that upon opening the package for the trochanteric bolt, the inner packaging had broken down and disintegrated.The bolt was not used and no adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photo found the inner sterile pouch has broken apart into pieces.The outer sterile pouch cannot be fully evaluated in the photos provided and therefore, it is unable to confirm if sterility was breached.Dhr was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event can be attributed to the supplied sterile inner pouch.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS LATERAL TROCH BOLT 30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13172148
Report Number0001825034-2022-00033
Device Sequence Number11891639
Product Code MAY
UDI-Device Identifier00880304474345
UDI-Public(01)00880304474345(17)260204(10)871070
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Catalogue Number11-302130
Device Lot Number871070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown